Oklahoma, 2025

Flash Flooding and Flooding in Oklahoma, April 29 to 30, 2025

April 29 to 30, 2025 · NWS OUN · 47 events in 16 counties and zones

Multiple rounds of severe convection and flooding occurred from the predawn hours of the 29th into morning hours of the 30th. The most significant round of severe thunderstorm activity occurred across portions of western-north Texas on the evening of the 29th, where intense supercell thunderstorms produced very large hail, damaging wind gusts and a pair of significant (EF-2+) tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
2
Injuries
1
Property damage
$735,000
Crop damage
None recorded
Events
47

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Multiple rounds of severe convection and flooding occurred from the predawn hours of the 29th into morning hours of the 30th. The most significant round of severe thunderstorm activity occurred across portions of western-north Texas on the evening of the 29th, where intense supercell thunderstorms produced very large hail, damaging wind gusts and a pair of significant (EF-2+) tornadoes. Significant flash flooding became a concern into the morning of the 30th, after repeated rounds of heavy rainfall and thunderstorms, especially from southern into central Oklahoma.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 29, 12:13 AM CST, 2 hours 51 minutes earlier. Its key messages:

  • Issued at 153 PM CDT Sat Apr 26 2025 -Heavy rainfall with the potential for significant flash flooding is likely near the I-44 corridor through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather continues through the weekend.
Area forecast discussion, Apr 29, 12:13 AM CST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Norman OK
113 AM CDT Tue Apr 29 2025

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025

-Heavy rainfall with the potential for significant flash flooding
 is likely near the I-44 corridor through Wednesday.

-Severe thunderstorms with all hazards possible through Wednesday.

-Unsettled weather continues through the weekend.

&&

.NEAR TERM...
(Today and tonight)
Issued at 108 AM CDT Tue Apr 29 2025

Severe thunderstorms (with all hazards possible) and flash flooding
will be the main concerns in the near term.

CAMs depict several rounds of showers and thunderstorms associated
with an approaching cold front today. The first round will be across
northern Oklahoma before sunrise as the front enters the state. A
second round is expected out of west Texas this morning, moving
northeast. A few of these storms could be strong to marginally
severe, though the primary severe threat looks to be later in the
day.

The front is expected to stall near the I-44 corridor. An upper
level shortwave will pass over, resulting in increasing showers and
thunderstorms along and near the front this afternoon and evening.
Flooding will become a pronounced threat as training storms dump 1
to 2 inches over already saturated ground. Additionally, severe
threats will be possible including hail up to the size of baseballs,
winds up to 70 mph, and a low risk for tornadoes.

As this round shifts east, another round or two will follow tonight
supported by the approach of the main wave, with similar hazards.
Additional rainfall amounts of 1 to 4 inches are possible, resulting
in an increasing flooding threat.

Day

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 108 AM CDT Tue Apr 29 2025

Flooding and severe threats will continue into Wednesday as
additional showers and thunderstorms develop along a stalled front
somewhere near the I-44 corridor. The setup will be fairly similar
to Tuesday with up to golfball size hail, 70 mph winds, and a low
risk of tornadoes during the day. Flash flooding will also continue
to be a primary concern as an additional 1-2 inches falls over the
area.

Thursday should give us a break from showers and storms, with mild
to warm conditions and sunny skies expected.

Day

&&

.LONG TERM...
(Friday through Monday)
Issued at 108 AM CDT Tue Apr 29 2025

deterministic models depict another wave moving through Thursday
night into Friday, bringing moderate rain chances. This is
followed by ridging over the weekend. That said, ensemble
solutions do keep at least low PoPs through the weekend. Synoptic
uncertainty is high for this period, especially as we see some
solutions bring the next upper level system through early next
week, while other solutions put us under a blocking pattern.

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1211 AM CDT Tue Apr 29 2025

Several rounds of showers and thunderstorms are expected through the
TAF period, especially along and near the I-44 corridor. Fairly
widespread MVFR ceilings will develop by early morning, with some
IFR ceilings possible Tuesday night. A cold front will enter
northwest Oklahoma around 9Z (with breezy north winds behind it),
stalling near the I-44 corridor around noon. Uncertainty in the
frontal position will make wind direction hard to pin down along
this corridor (affecting KLAW, KOKC, KOUN, and KSWO) during the
second half of the TAF period.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  59  71  56 /  90  90 100  70
Hobart OK         69  56  72  52 /  90 100  90  60
Wichita Falls TX  80  61  76  55 /  80  90 100  40
Gage OK           62  50  72  48 /  50  80  70  50
Ponca City OK     66  56  70  56 /  70  90  90  80
Durant OK         83  64  75  62 /  50  60 100  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ008-012-013-
     017>048-050>052.

TX...Flood Watch through late Wednesday night for TXZ083>090.

&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...14

In the hours before

Special weather statement, Apr 29, 1:55 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Norman OK
255 AM CDT Tue Apr 29 2025

TXZ084-087-290830-
Foard TX-Knox TX-
255 AM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of southeastern Foard
and Knox Counties through 330 AM CDT...

At 255 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Benjamin, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Munday, Knox City, Benjamin, Goree, Vera, Truscott, Gilliland, and
Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9999 3379 9999 3393 9949 3361 9947
      3340 9947
TIME...MOT...LOC 0755Z 254DEG 48KT 3355 10003

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MAD
Special weather statement, Apr 29, 1:58 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
258 AM CDT Tue Apr 29 2025

OKZ005-006-011-290830-
Major OK-Alfalfa OK-Woods OK-
258 AM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of southeastern Woods,
southwestern Alfalfa and western Major Counties through 330 AM CDT...

At 257 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Orion, moving northeast at 35 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carmen, Cleo Springs, Aline, Dacoma, and Orion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3622 9878 3635 9891 3669 9852 3648 9830
TIME...MOT...LOC 0757Z 230DEG 33KT 3636 9876

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MAD
Special weather statement, Apr 29, 2:19 AM CST, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
319 AM CDT Tue Apr 29 2025

OKZ035>038-TXZ083-085-290845-
Kiowa OK-Tillman OK-Comanche OK-Jackson OK-Wilbarger TX-Hardeman TX-
319 AM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of northwestern
Comanche, southeastern Jackson, southeastern Kiowa, northern Tillman,
northwestern Wilbarger and east central Hardeman Counties through 345
AM CDT...

At 319 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Elmer, moving northeast at 65 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Western Lawton, Frederick, Cache, Snyder, Tipton, Chillicothe,
Mountain Park, Indiahoma, Manitou, Elmer, Headrick, Cooperton, Tom
Steed Reservoir, Fargo, Humphreys, Odell, southwestern Fort Sill,
Wichita Mountains Wildlife Refuge, Hess, and Doris Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3419 9951 3438 9965 3492 9878 3458 9849
TIME...MOT...LOC 0819Z 237DEG 56KT 3442 9926

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MAD
Local storm report, Apr 29, 2:25 AM CST, 39 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
325 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     Tstm Wnd Gst     4 NNW Goree             33.52N 99.55W
04/29/2025  M60 MPH          Knox               TX   Mesonet

&&
Local storm report, Apr 29, 2:42 AM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
342 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     Tstm Wnd Gst     3 NW Goree              33.50N 99.56W
04/29/2025  M68 MPH          Knox               TX   Mesonet

&&
Local storm report, Apr 29, 2:53 AM CST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
353 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     Tstm Wnd Gst     3 NW Seymour            33.62N 99.30W
04/29/2025  M60 MPH          Baylor             TX   Mesonet

&&

The radar

The Vance AFB radar (KVNX), 70 km away, was scanning. The volume nearest the first event began at 09:04 UTC.

Open the radar archive at this moment

Event by event

19 flash flood, 17 thunderstorm wind, 7 hail, 4 flood. Local standard time, as filed.

Hail, Kay

When
April 29, 3:04 AM CST
Where
Kay County, 3.54 mi WNW of Blackwell
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
36.811, -97.342

Thunderstorm Wind, Tillman

When
April 29, 3:30 AM CST
Where
Tillman County, Grandfield
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
34.230, -98.690

Numerous relayed images showing widespread thunderstorm wind damage across the community of Grandfield. Damage included light roof damage to multiple buildings, large tree limbs blown down and a large metal carport lofted into a tree. Event time is estimated from radar observations and a severe wind gust at the nearby Grandfield Mesonet.

Thunderstorm Wind, Tillman

When
April 29, 3:30 AM CST
Where
Tillman County, 3.12 mi WNW of Grandfield
Measured
70 kt (81 mph) measured gust
Reported by
Mesonet
Coordinates
34.239, -98.743

Grandfield (GRA2) Mesonet observation.

Thunderstorm Wind, Tillman

When
April 29, 3:35 AM CST
Where
Tillman County, 5.78 mi ENE of Loveland
Measured
78 kt (90 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
34.338, -98.680

Relayed images showing thunderstorm wind damage including multiple metal outbuildings either significantly damaged or destroyed, large trees and tree limbs blown down and a large horse trailer blown over. Event time is estimated from radar observations.

Thunderstorm Wind, Tillman

When
April 29, 3:35 AM CST
Where
Tillman County, 3.12 mi WNW of Grandfield
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
34.239, -98.743

Grandfield (GRA2) Mesonet observation.

Thunderstorm Wind, Cotton

When
April 29, 3:55 AM CST
Where
Cotton County, 3.98 mi NNW of Walters
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
34.400, -98.346

Walters (WAL2) Mesonet observation.

Thunderstorm Wind, Comanche

When
April 29, 3:59 AM CST
Where
Comanche County, 5.97 mi SE of Lawton
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
34.550, -98.315

Personal weather station observation.

Thunderstorm Wind, Cotton

When
April 29, 4:00 AM CST
Where
Cotton County, 3.98 mi NNW of Walters
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.400, -98.346

Walters (WAL2) Mesonet observation.

Thunderstorm Wind, Comanche

When
April 29, 4:03 AM CST
Where
Comanche County, 5.97 mi SE of Lawton
Measured
56 kt (64 mph) measured gust
Reported by
Public
Coordinates
34.550, -98.315

Personal weather station observation.

Thunderstorm Wind, Grady

When
April 29, 4:25 AM CST
Where
Grady County, 0.6 mi NNW of Acme
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
34.808, -98.023

Acme (ACME) Mesonet observation.

Thunderstorm Wind, Grady

When
April 29, 4:30 AM CST
Where
Grady County, 0.6 mi NNW of Acme
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.808, -98.023

Acme (ACME) Mesonet observation.

Hail, Lincoln

When
April 29, 5:00 AM CST
Where
Lincoln County, 2.24 mi NW of Chandler
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
35.730, -96.911

Thunderstorm Wind, Seminole

When
April 29, 6:00 AM CST
Where
Seminole County, 0.68 mi NW of Cromwell
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.346, -96.459

A relayed image showing a power pole blown over. Event time is estimated from radar observations.

Hail, Garfield

When
April 29, 5:20 PM CST
Where
Garfield County, 0.97 mi ENE of (End)vance Afb Enid
Measured
0.75 in hail
Reported by
Public
Coordinates
36.345, -97.904

The report was relayed through mPING. Event time adjusted based on radar observations.

Hail, Noble

When
April 29, 6:59 PM CST
Where
Noble County, 4.31 mi SW of Morrison
Measured
0.75 in hail
Reported by
Public
Coordinates
36.252, -97.071

The report was relayed through mPING.

Flash Flood, Comanche

When
April 29, 8:00 PM CST to 11:00 PM CST
Where
Comanche County, 6.12 mi WNW of Lawton to 6.17 mi NNE of Lawton
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.638, -98.492

Roadway flooding at multiple locations across Lawton, including near the intersection of Southwest Lee Avenue and 11th Street. Event time is approximate.

Flash Flood, Oklahoma

When
April 29, 8:30 PM CST to 11:30 PM CST
Where
Oklahoma County, 2.39 mi NNW of Edmond to 2.04 mi NE of Edmond
Cause
Heavy Rain
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
35.682, -97.496

Roadway flooding at several locations around the community of Edmond. The most significant flooding occurred at the intersection of 15th Street and Kelly Avenue and along Coltrane Road between Danforth Road and Covell Road. Multiple vehicles were stranded in floodwaters. Event time is approximate.

Hail, Love

When
April 29, 9:44 PM CST
Where
Love County, Leon
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
33.880, -97.430

Hail, Tillman

When
April 29, 11:42 PM CST
Where
Tillman County, 2 mi S of Hollister
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.311, -98.870

Emergency management relayed the report.

Hail, Love

When
April 29, 11:52 PM CST
Where
Love County, 5.01 mi S of Marietta
Measured
0.75 in hail
Reported by
Public
Coordinates
33.868, -97.134

The report was relayed through mPING.

Flood, Tillman

When
April 30, 1:00 AM CST to 4:00 PM CST
Where
Tillman County, 4.19 mi E of Loveland to 3.15 mi NNE of Grandfield
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.304, -98.697

A relayed image during the early afternoon of 30 April showed significant flooding across the floodplain to Deep Red Creek, near the intersection of Oklahoma Highway 36 and 1880 Road. Event time is approximate and flooding at this location may have been ongoing before and after the listed event time.

Thunderstorm Wind, Cotton

When
April 30, 1:25 AM CST
Where
Cotton County, 3.98 mi NNW of Walters
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
34.400, -98.346

Walters (WAL2) Mesonet observation.

Thunderstorm Wind, Cotton

When
April 30, 1:30 AM CST
Where
Cotton County, 3.98 mi NNW of Walters
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
34.400, -98.346

Walters (WAL2) Mesonet observation.

Thunderstorm Wind, Cotton

When
April 30, 1:52 AM CST
Where
Cotton County, 4.75 mi E of Walters
Measured
50 kt (58 mph) measured gust
Reported by
Public
Coordinates
34.363, -98.228

Personal weather station observation.

Thunderstorm Wind, Stephens

When
April 30, 2:10 AM CST
Where
Stephens County, Comanche
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
34.370, -97.970

A large tree, approximately three to four feet in diameter, was blown down and landed on a house. Event time is estimated from radar observations.

Thunderstorm Wind, Stephens

When
April 30, 2:15 AM CST
Where
Stephens County, 3.29 mi E of Comanche
Measured
56 kt (64 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
34.369, -97.912

Powerlines blown down along portions of Oklahoma Highway 53. Event time is estimated from radar observations.

Flash Flood, Stephens

When
April 30, 3:00 AM CST to 9:00 AM CST
Where
Stephens County, 3.71 mi W of Comanche to 5.38 mi SW of Comanche
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.362, -98.034

Images courtesy of The Oklahoma Department of Emergency Management show significant water rise across the road at multiple locations, from Oklahoma State Highway 53 to County Road 1860, due to flooding along Dry Creek. Event time is approximate, and residual flooding may have continued beyond the end of this event.

Flash Flood, Stephens

When
April 30, 3:00 AM CST to 9:00 AM CST
Where
Stephens County, 4.16 mi SE of Corum to 4.17 mi SE of Corum
Cause
Heavy Rain
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
34.319, -98.047

Images courtesy of The Oklahoma Department of Emergency Management show portions of County Road 1860 washed out due to flooding. Event time is approximate.

Flash Flood, Stephens

When
April 30, 3:00 AM CST to 6:00 AM CST
Where
Stephens County, 1.63 mi SW of Sunray to 1.73 mi SW of Sunray
Cause
Heavy Rain
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
34.406, -97.983

Images courtesy of The Oklahoma Department of Emergency Management show portions of County Road 2810 washed out due to flooding. Event time is approximate.

Flash Flood, Stephens

When
April 30, 3:00 AM CST to 9:00 AM CST
Where
Stephens County, 1.29 mi SW of Sunray to 0.49 mi S of Sunray
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
34.405, -97.974

Roadway flooding along portions of Old U.S. Highway 81, between County Roads 1800 and 1820. Event time is approximate.

Flash Flood, Stephens

When
April 30, 3:00 AM CST to 9:00 AM CST
Where
Stephens County, 3.97 mi NW of Lake Fuqua Dam to 3.86 mi N of Lake Fuqua Dam
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
34.639, -97.721

Roadway flooding along a portion of Oklahoma Highway 29, east of 13 Mile Road. The road was reported to have been impassable. Event time is approximate.

Flash Flood, Stephens

When
April 30, 3:00 AM CST to 9:00 AM CST
Where
Stephens County, 2.71 mi WSW of Duncan to 3.37 mi ESE of Duncan
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
34.478, -98.000

Roadway flooding and multiple water rescues just south of the community of Duncan, most notably along Seminole Road and near the intersection of Cherokee Road and Oklahoma Highway 7. Event time is approximate.

Flood, Jackson

When
April 30, 3:00 AM CST to 7:00 AM CST
Where
Jackson County, 0.71 mi NNW of Blair to 0.82 mi ENE of Blair
Cause
Heavy Rain
Reported by
Public
Coordinates
34.789, -99.335

A social media image showing significant flooding in areas near and east of the community of Blair. Event time is approximate.

Flash Flood, Cleveland

When
April 30, 4:00 AM CST to 1:00 PM CST
Where
Cleveland County, 0.6 mi NNW of Lexington to 0.69 mi ENE of Lexington
Cause
Heavy Rain
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
35.018, -97.344

Multiple confirmations of flooding in and around the community of Lexington due to water rise from Willow Creek and a tributary to the Canadian River. Broadcast media showed images of multiple water rescues at residences. Event time is approximate, and residual flooding may have continued beyond the end time.

Flash Flood, Pottawatomie

When
April 30, 4:00 AM CST to 2:00 PM CST
Where
Pottawatomie County, 3.27 mi NNW of Macomb to 3.05 mi NNW of Macomb
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
35.194, -97.031

A relayed image courtesy of the Oklahoma Department of Emergency Management shows a significant portion of White Oaks Lane washed out due to flooding from a nearby creek. The event time is approximate.

Flash Flood, Tillman

When
April 30, 5:00 AM CST to 8:00 AM CST
Where
Tillman County, 7.78 mi E of Manitou to 7.79 mi E of Manitou
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.509, -98.843

Confirmations from the public and local officials of roadway flooding along Baseline Road due to water rise from Horse Creek. Event time is approximate.

Flash Flood, Tillman

When
April 30, 5:00 AM CST to 8:00 AM CST
Where
Tillman County, 4.27 mi N of Frederick to 3.99 mi S of Manitou
Cause
Heavy Rain
Reported by
Public
Coordinates
34.451, -99.028

A portion of East 1770 Road was washed out due to flooding. Event time is approximate.

Flash Flood, Pottawatomie

When
April 30, 5:00 AM CST to 1:00 PM CST
Where
Pottawatomie County, 2.83 mi ESE of Wanette to 2.93 mi ESE of Wanette
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.944, -96.984

Relayed images courtesy of the Oklahoma Department of Emergency Management show significant flooding near the intersection of Neal Road and Coker Road due to water rise from the Canadian River and its nearby tributaries. The event time is approximate.

Flash Flood, Seminole

When
April 30, 6:00 AM CST to 12:00 PM CST
Where
Seminole County, 6.39 mi ESE of Little to 6.45 mi WSW of Cromwell
Cause
Heavy Rain
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
35.305, -96.571

Roadway flooding near the intersection of County Roads 1180 and 3620 due to water rise from West Gar Creek. At least one rescue was reported at this location. Event time is approximate, and residual flooding may have continued beyond the end of this event.

Flash Flood, Pottawatomie

When
April 30, 6:00 AM CST to 2:00 PM CST
Where
Pottawatomie County, 3.17 mi WNW of Macomb to 3.24 mi WNW of Macomb
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
35.166, -97.063

Significant roadway flooding occurred near the intersection of Oklahoma Highways 102 and 59B due to water rise from both the Little River and Sand Creek. Emergency management and broadcast media reported multiple water rescues near this intersection. A man drowned when his car was swept off the road by floodwaters. A responding law enforcement officer was injured as well. Event time is approximate, and residual flooding is likely to have occurred beyond the listed end time.

Flash Flood, Stephens

When
April 30, 6:00 AM CST to 9:00 AM CST
Where
Stephens County, 0.38 mi SW of Marlow to 0.64 mi S of Marlow
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
34.646, -97.965

Significant roadway flooding in areas near Marlow Elementary School. Event time is approximate.

Flash Flood, Grady

When
April 30, 7:00 AM CST to 11:00 AM CST
Where
Grady County, 5.88 mi NNE of Bridge Creek to 5.01 mi NNE of Bridge Creek
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.306, -97.672

Relayed image showing portions of North County Line Road, north of Oklahoma Highway 37, closed due to flooding. Event time is approximate.

Flash Flood, Cleveland

When
April 30, 7:00 AM CST to 10:00 AM CST
Where
Cleveland County, 1.14 mi WNW of Norman to 2.37 mi W of Lake Thunderbird Dam
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.226, -97.459

Roadway flooding across the community of Norman, most especially in areas near downtown, The University of Oklahoma Campus and along 84th Avenue Northeast north of Oklahoma Highway 9. Several roads were closed and several vehicles were stranded in floodwaters. Event time is approximate.

Thunderstorm Wind, Hughes

When
April 30, 8:50 AM CST
Where
Hughes County, 1.85 mi SW of Stuart
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
34.882, -96.124

Relayed images show light roof damage to a house and large tree branches blown down. Event time is estimated from radar observations.

Flash Flood, Lincoln

When
April 30, 9:00 AM CST to 3:00 PM CST
Where
Lincoln County, 4.7 mi NW of Prague to 4.58 mi NW of Prague
Cause
Heavy Rain
Deaths
1 direct, 0 indirect
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
35.537, -96.751

Roadway flooding at the intersection of County Roads 3513 and 1020 due to water rise from Robinson Creek. An elderly woman drowned when her vehicle was swept off the road during the early afternoon. Event time is approximate, and residual flooding may have continued past the end time of this event.

Flood, Oklahoma

When
April 30, 10:00 AM CST to 3:00 PM CST
Where
Oklahoma County, 7.24 mi S of Navina to 7.29 mi S of Navina
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
35.697, -97.583

A relayed image showing a portion of Northwest 220th Avenue, between Portland and May Avenues, flooded due to water rise from Deer Creek. Event time is approximate.

Flood, Cleveland

When
April 30, 1:00 PM CST to 9:00 PM CST
Where
Cleveland County, 4.35 mi W of (Oun)norman Westheimer Arpt to 4.38 mi W of (Oun)norman Westheimer Arpt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
35.251, -97.547

Relayed images showing significant flooding in the floodplain of the Canadian River along Rock Creek Road between 48th and 72nd Avenue Northwest. Event time is approximate, and residual flooding may have occurred outside the listed time range.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flash Flood, Pottawatomie2025-04-30MaleVehicle/Towed TrailerDirect
Flash Flood, Lincoln2025-04-3086FemaleVehicle/Towed TrailerDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2025Every state in 2025This day in weather historyWarnings in Oklahoma, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1254844, 1255005, 1255008, 1255003, 1255009, 1255010, 1255013, 1255011, 1255012, 1255014, 1255015, 1255006, 1255007, 1255021, 1255417, 1255464, 1255127, 1255042, 1255044, 1255053, 1256206, 1255056, 1255057, 1255062, 1255048, 1255049, 1255106, 1255119, 1255120, 1256140, 1256158, 1256174, 1256209, 1255123, 1294028, 1256197, 1256200, 1294027, 1255121, 1255133, and more.